# SDR FDEA2020061621650

- Difficulty date: July 22, 2019
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 72,839 hours, 27,870 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 315N300138
- Part serial: 000255
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 4,003 hours, 2,774 cycles
- Component: Thrust Reverser, Boeing, 222
- Component part number: 315N300138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST STORM WALKAROUND FOUND RT ENGINE RT T/R  HALF AT 2 O'CLOCK POSITION L.E. DAMAGE APPX 16  INCHES X 9 INCHES.
